K Chakraborty ; S Kanemitsu ; T Kuzumaki - Finite expressions for higher derivatives of the Dirichlet L-function and the Deninger R-function

hrj:166 - Hardy-Ramanujan Journal, January 1, 2009, Volume 32 - https://doi.org/10.46298/hrj.2009.166
Finite expressions for higher derivatives of the Dirichlet L-function and the Deninger R-function

Authors: K Chakraborty ; S Kanemitsu ; T Kuzumaki

We show the equivalence of the finite expression of Deninger's `R-function' at the rational arguments and the Kronecker limit formula on the line of our past study on the Gauss formula for the digamma function and the Dirichlet class number formula. Here the Gauss formula and the class number formula will be replaced by its analogue for the `R-function' and by the Kronecker limit formula or rather a closed form for the derivative of the Dirichlet L-function respectively. We also make a systematic study of the `$R_k$-function' by appealing to the Lipschitz-Lerch transcendent in which there is the vector space structure built in of these special functions.


Volume: Volume 32
Published on: January 1, 2009
Submitted on: March 3, 2015
Keywords: Euler digamma function, Generalized Euler constant, Lipschitz-Lerch transcendent,Kronecker limit formula,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 83 times.
This article's PDF has been downloaded 80 times.